American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376.
Abstract, references, and article information   
View Article: PDF

[2] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[3] John Oprea and Jeff Strom. Mixing categories. Proc. Amer. Math. Soc. 139 (2011) 3383-3392. MR 2811292.
Abstract, references, and article information   
View Article: PDF

[4] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information   
View Article: PDF

[5] Alexander N. Dranishnikov. On the Lusternik-Schnirelmann category of spaces with 2-dimensional fundamental group. Proc. Amer. Math. Soc. 137 (2009) 1489-1497. MR 2465675.
Abstract, references, and article information   
View Article: PDF

[6] J.-B. Gatsinzi. On the genus of elliptic fibrations. Proc. Amer. Math. Soc. 132 (2004) 597-606. MR 2022386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lucía Fernández-Suárez, Antonio Gómez-Tato, Jeffrey Strom and Daniel Tanré. The Lusternik-Schnirelmann category of $\operatorname{Sp}(3)$. Proc. Amer. Math. Soc. 132 (2004) 587-595. MR 2022385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maxence Cuvilliez and Barry Jessup. The rational LS-category of $k$-trivial fibrations. Proc. Amer. Math. Soc. 131 (2003) 2223-2233. MR 1963771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Cristina Costoya-Ramos. Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces. Proc. Amer. Math. Soc. 131 (2003) 637-645. MR 1933357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Don Stanley. The sectional category of spherical fibrations. Proc. Amer. Math. Soc. 128 (2000) 3137-3143. MR 1691006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Félix and Aniceto Murillo. A bound for the nilpotency of a group of self homotopy equivalences. Proc. Amer. Math. Soc. 126 (1998) 625-627. MR 1443152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu. B. Rudyak. On the Ganea conjecture for manifolds. Proc. Amer. Math. Soc. 125 (1997) 2511-2512. MR 1402886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Barry Jessup. New estimates for the collapse of the Milnor-Moore spectral sequence over a field . Proc. Amer. Math. Soc. 114 (1992) 1115-1117. MR 1093598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Fadell and S. Husseini. A note on the category of the free loop space . Proc. Amer. Math. Soc. 107 (1989) 527-536. MR 984789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harpreet Singh. Lusternik-Schnirelmann category and cobordism . Proc. Amer. Math. Soc. 102 (1988) 183-190. MR 915741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raymond Y. Wong. A Hilbert cube L-S category . Proc. Amer. Math. Soc. 102 (1988) 720-722. MR 929009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1